# SDR 95FDEA01844

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01), ON LOWER SIDE OF FLANGE ON BS 680 FRAME BETWEEN STR 23 TO 25L.  REPAIRED LOWER SIDE OF FLANGE ON BS 680 FRAME BETWEEN STR 23 TO 25L, DUE TO CORROSION BEING OUT OF LIMITS PER FEDEX SRM 53-10-01.
